# SDR SIMA201106101

- Difficulty date: March 1, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 30,520 hours, 25,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RIGHT FORWARD EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT FORWARD EMERGEMCY LIGHT LAMP IAW EMB 145 AMM TASK 33-50-07-000-801-A AND  33-50-07 -400-801-A.   THE OPERATIONAL  CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
